# SDR VNAA2015011200007

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 25,878 hours, 25,655 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Bs 280
- Part time: 25,878 hours, 25,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280.00 FLOORBEAM IS CRACKED AT LBL 12.5 ON TOP AND CORRODED LBL 9, RBL 28, AND RBL 36. PERFORMED A PERMANENT REPAIR IAW SRM 53-11-41-201-003-A01.
